# SDR IPXA2015042588376

- Difficulty date: April 17, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 14,896 hours, 9,437 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: E0053R24B61SNE
- Condition: No Test
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-3C, NR 2 ENGINE, NR 2 FIRE BOTTLE CONNECTOR PIN "A", NO 28VDC PRESENT DURING THE FIRE BOTTLE DISCHARGE TEST.  ON 1584VC CONNECTORS FOUND PIN "N" AND SOCKET "N" DAMAGED.  REPLACED PIN AND SOCKET ON PLUCK AND JACK CONNECTORS.
